Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36356
標題: Optimization and sensitivity analysis of controlling arrivals in the queueing system with single working vacation
作者: Yang, D.Y.
王國雄
Wang, K.H.
Wu, C.H.
關鍵字: F-policy
Optimization
Quasi-Newton method
Sensitivity analysis
Working vacation
time
policies
期刊/報告no:: Journal of Computational and Applied Mathematics, Volume 234, Issue 2, Page(s) 545-556.
摘要: This paper analyzes the F-policy M/M/1/K queueing system with working vacation and an exponential startup time. The F-policy deals with the issue of controlling arrivals to a queueing system, and the server requires a startup time before allowing customers to enter the system. For the queueing systems with working vacation, the server can still provide service to customers rather than completely stop the service during a vacation period. The matrix-analytic method is applied to develop the steady-state probabilities, and then obtain several system characteristics. We construct the expected cost function and formulate an optimization problem to find the minimum cost. The direct search method and Quasi-Newton method are implemented to determine the optimal system capacity K, the optimal threshold F and the optimal service rates (mu(B), mu(V)) at the minimum cost. A sensitivity analysis is conducted to investigate the effect of changes in the system parameters on the expected cost function. Finally, numerical examples are provided for illustration purpose. (C) 2010 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/36356
ISSN: 0377-0427
文章連結: http://dx.doi.org/10.1016/j.cam.2009.12.046
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.